Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On different extremal bases for $ \mathbb{C}$-convex domains

Authors: Nikolai Nikolov, Peter Pflug and Pascal J. Thomas
Journal: Proc. Amer. Math. Soc. 141 (2013), 3223-3230
MSC (2010): Primary 32F17
Published electronically: June 4, 2013
MathSciNet review: 3068975
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a counterexample (a strongly convex domain in $ \mathbb{C}^3$) to a statement about certain extremal bases in the papers of J. D. McNeal in 1992 and 1994 which was used to prove estimates for the Bergman kernel and invariant metrics. We also prove that those estimates in fact remain correct for the same bases (other authors had introduced different bases to fix this).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F17

Retrieve articles in all journals with MSC (2010): 32F17

Additional Information

Nikolai Nikolov
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany

Pascal J. Thomas
Affiliation: Université de Toulouse, UPS, INSA, UT1, UTM, Institut de Mathématiques de Toulouse, F-31062 Toulouse, France

Keywords: Extremal basis, $\mathbb{C}$-convex domain
Received by editor(s): September 28, 2011
Received by editor(s) in revised form: November 29, 2011, and December 4, 2011
Published electronically: June 4, 2013
Communicated by: Franc Forstneric
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society